Yıl 2019, Cilt 48 , Sayı 5, Sayfalar 1277 - 1285 2019-10-08

Soft topology in ideal topological spaces

Ahmad Al-Omari [1]


In this paper, $(X, \tau, E)$ denotes a soft topological space and $\overline{\mathcal{I}}$  a soft ideal over $X$ with the same set of parameters $E$. We define an operator $(F, E)^{\theta}(\overline{\mathcal{I}}, \tau)$ called the $\theta$-local function of $(F, E)$ with respect to $\overline{\mathcal{I}}$ and $\tau$. Also, we investigate some properties of this operator. Moreover, by using the operator $(F, E)^{\theta}(\overline{\mathcal{I}}, \tau)$,  we introduce another soft operator to obtain soft topology and show that $\tau_{\theta}\subseteq\sigma\subseteq\sigma_{0}$.
soft topological, ideal, $\theta$-local function, $\theta$-compatibility
  • [1] M.I. Ali, F. Feng, X. Liu, W.K. Min and M. Shabir, On some new operations in soft set theory, Comput. Math. Appl. 57, 1547–1553, 2009.
  • [2] A. Aygünoğlu and H. Aygün, Some note on soft topolgical spaces, Neural Comput. Appl. 21 (1), 113–119, 2012.
  • [3] A. Kandil, O.A.E. Tantawy, S.A. El-Sheikh and A.M. Abd El-latif, Soft ideal theory, Soft local function and generated soft topological spaces, Appl. Math. Inf. Sci. 8 (4), 1595–1603, 2014.
  • [4] P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Comput. Math. Appl. 45, 555– 562, 2003.
  • [5] D. Molodtsov, Soft set theory-first results, Comput. Math. Appl. 37 (4-5), 19–31, 1999.
  • [6] M. Shabir and M. Naz, On soft topolgical spaces, Comput. Math. Appl. 61, 1786–1799, 2011.
  • [7] I. Zorlutuna, M. Akdağ, W.K. Min and S. Atmaca, Remarks on soft topological spaces, Ann. Fuzzy Math. Inform. 3, 171–185, 2012.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-6696-1301
Yazar: Ahmad Al-Omari (Sorumlu Yazar)

Tarihler

Yayımlanma Tarihi : 8 Ekim 2019

Bibtex @araştırma makalesi { hujms629820, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2019}, volume = {48}, pages = {1277 - 1285}, doi = {}, title = {Soft topology in ideal topological spaces}, key = {cite}, author = {Al-Omari, Ahmad} }
APA Al-Omari, A . (2019). Soft topology in ideal topological spaces. Hacettepe Journal of Mathematics and Statistics , 48 (5) , 1277-1285 . Retrieved from https://dergipark.org.tr/tr/pub/hujms/issue/49321/629820
MLA Al-Omari, A . "Soft topology in ideal topological spaces". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1277-1285 <https://dergipark.org.tr/tr/pub/hujms/issue/49321/629820>
Chicago Al-Omari, A . "Soft topology in ideal topological spaces". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1277-1285
RIS TY - JOUR T1 - Soft topology in ideal topological spaces AU - Ahmad Al-Omari Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1277 EP - 1285 VL - 48 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Soft topology in ideal topological spaces %A Ahmad Al-Omari %T Soft topology in ideal topological spaces %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 5 %R %U
ISNAD Al-Omari, Ahmad . "Soft topology in ideal topological spaces". Hacettepe Journal of Mathematics and Statistics 48 / 5 (Ekim 2019): 1277-1285 .
AMA Al-Omari A . Soft topology in ideal topological spaces. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1277-1285.
Vancouver Al-Omari A . Soft topology in ideal topological spaces. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1285-1277.